RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2017, Volume 53, Issue 1, Pages 34–46 (Mi ppi2225)  

This article is cited in 1 scientific paper (total in 1 paper)

Coding Theory

Bounds on the rate of separating codes

I. V. Vorob'ev

Probability Theory Chair, Faculty of Mechanics and Mathematics, Lomonosov Moscow State University, Moscow, Russia

Abstract: A code with words in a finite alphabet is said to be an $(s, \ell)$ separating code if for any two disjoint collections of its words of size at most $s$ and $\ell$, respectively, there exists a coordinate in which the set of symbols of the first collection do not intersect the set of symbols of the second. The main goal of the paper is obtaining new bounds on the rate of $(s, \ell)$ separating codes. Bounds on the rate of binary $(s, \ell)$ separating codes, the most important for applications, are studied in more detail. We give tables of numerical values of the best presently known bounds on the rate.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00440_a
Supported in part by the Russian Foundation for Basic Research, project no. 16-01-00440a.


Full text: PDF file (224 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2017, 53:1, 30–41

Bibliographic databases:

UDC: 621.391.15
Received: 06.10.2015
Revised: 10.11.2016

Citation: I. V. Vorob'ev, “Bounds on the rate of separating codes”, Probl. Peredachi Inf., 53:1 (2017), 34–46; Problems Inform. Transmission, 53:1 (2017), 30–41

Citation in format AMSBIB
\Bibitem{Vor17}
\by I.~V.~Vorob'ev
\paper Bounds on the rate of separating codes
\jour Probl. Peredachi Inf.
\yr 2017
\vol 53
\issue 1
\pages 34--46
\mathnet{http://mi.mathnet.ru/ppi2225}
\elib{http://elibrary.ru/item.asp?id=28876245}
\transl
\jour Problems Inform. Transmission
\yr 2017
\vol 53
\issue 1
\pages 30--41
\crossref{https://doi.org/10.1134/S0032946017010021}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000399821500002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018496800}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2225
  • http://mi.mathnet.ru/eng/ppi/v53/i1/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Kabatiansky, “Traceability codes and their generalizations”, Problems Inform. Transmission, 55:3 (2019), 283–294  mathnet  crossref  crossref  isi  elib
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:144
    Full text:3
    References:17
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020